MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/000348940411300310

Медицинская библиотека · The Annals of otology, rhinology, and laryngology · 2004

Episodic macroglossia as the sole manifestation of angiotensin-converting enzyme inhibitor-induced angioedema.

Elinav Eran, Rabinowitz Yaacov, Lorberbaum Miriam, Nisanewitz Vadim

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a patient who had recurrent life-threatening episodes of isolated macroglossia due to the use of an angiotensin-converting enzyme (ACE) inhibitor. No associated facial, labial, pharyngeal, or laryngeal edema was noted. Aggressive treatment with epinephrine, steroids, and antihistamines resulted in rapid resolution of the tongue swelling and respiratory distress. Recurrent isolated angioedema of the tongue is an extremely rare variant of ACE inhibitor-related angioneurotic edema. The widespread use of ACE inhibitors mandates a special awareness by physicians of this potentially life-threatening yet treatable side effect.

Для цитирования: Elinav Eran, Rabinowitz Yaacov, Lorberbaum Miriam, Nisanewitz Vadim. Episodic macroglossia as the sole manifestation of angiotensin-converting enzyme inhibitor-induced angioedema.. The Annals of otology, rhinology, and laryngology. 2004. DOI: 10.1177/000348940411300310.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.